# SDR 96ZZZX3999

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Foster's Propeller Service Inc, repair station F3PR014N
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Plugs Missing
- Location: Socket
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IN ALL 3 BLADE SOCKETS WHERE BLADE NUT AND HUB SOCKETS MEET, EXPANSION PLUGS WERE NOT INSTALLED.  PROPELLER WAS RECENT AD COMPLIANCE BY SHOP IN KANSAS.
